# SDR COMA0260694

- Difficulty date: December 8, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 19,940 hours, 19,350 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0575
- Condition: Installed
- Location: Wing
- Part time: 4,210 hours, 4,160 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5675 FLAPS FAIL WARNING DURING APPROACH.COULD NOT DUPLICATE. REPLACED THE PDU FOR TROUBLESHOOTING.
